# SDR ASAA0540342

- Difficulty date: July 3, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602311
- Condition: Debonded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND NR 2 SLAT T/E WEDGE PREVIOUSLY INSTALLED REPAIR IS DISBONDED AT AFT OUTBOARD CORNER.  PREPARED DAMAGED AREA, FABRICATED AND INSTALLED A REPAIR DOUBLER AND BONDED, IAW 737-400 SRM 51-70-10 REPAIR 8.  (M)
